Format

Send to

Choose Destination
Clin Neuropharmacol. 1998 Jul-Aug;21(4):251-4.

Moclobemide-induced hypersexuality in patients with stroke and Parkinson's disease.

Author information

1
Department of Physical Medicine and Rehabilitation, Deaconess Institute of Oulu, Finland.

Abstract

Decline in sexual activities caused by diseases or by medication affecting the functions of the central nervous system has often been described, but there are few reports on diseases or medications causing hypersexuality. Bilateral lesions of the temporal lobes may result in the Klüver-Bucy syndrome, symptoms of which include hypersexuality, excessive eating, and mood changes. In this article, the authors describe moclobemide-induced reversible hypersexuality, without other features of the Klüver-Bucy syndrome, in two patients with stroke and one patient with Parkinson's disease.

PMID:
9704167
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center